Ask an expert
Question

06 Oct 2008

Help..
Hi Doc,

Since having my youngest daughter 19months ago, I have been experiencing very bad mood swings during PMS. I either get very over-emotional or aggressive and I tend to lash out at everyone. I am using Microval and have found that I am struggling to lose my pregnancy weight. Please can you help me, I need to know what I can use to help with these mood swings and with losing weight, its becoming a bit much. I would appreciate your advice.

Thank you,
Dee
Answer 450 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Dee
It may help to take some vit B6 100 mg per day and Omega 3&6 supplements in the week before your menstruation. If it persists ask your doctor if you can try another kind of contraceptive as imbalanced hormone levels can also cause PMS.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.